BACK PAIN-OFF - Back Pain Relief Tablets 100/Box
The maximum allowed dosage for temporary relief of...
- Back pain
- Muscular aches
- Muscular strains
- Inflamed joints of the lumbar and sacral regions.
- Increases blood flow to speed relief.
All KISS First Aid products are packaged in Single Dose - Tamper Resistant Packinging
- Individually labeled, and dated for freshness.
- Avoid contamination between users.
- Ideal for use at the workplace
- Great for keeping products available when you're on the go!!!
Active ingredient (in each tablet) Purpose
Magnesium Salicylate (NSAID*) 200mg Analgesic
Acetaminophen 325 mg. Pain reliever/fever reducer
Caffeine 50 mg. Stimulant
*nonsteroidal anti-inflammatory drug
For the temporary relief of minor aches and pains associated with
- back ache
- muscular aches
Reyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrone, a rare but serious illness.
Allergy alert: Salicylates (NSAIDs) may cause a severe allergic reaction which may include
- skin reddening
- facial swelling
If an allergic reaction occurs, stop use and seek medical help right away.
This product contains acetaminophen. Severe liver damage amy occur if you take:
- More than 8 tablets in 24 hours, which is the maximum daily amount for this product,
- with other drugs containineng acetaminophen.
- 3 or more alcoholic drinks every day while using this product.
Stomach bleeding warning: This product contains NSAIDs which may cause severe stomach bleeding. The chance is higher if you:
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug.
- take other drugs containing prescription or onoprescription NSAIDs (aspirin, naproxen, or others)3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed.
The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness and, occasionally, rapid heart beat.
Do not use
- With any other drug containing acetaminophen(Prescription or nonprescription), If you are not sure whether a drug contains acetaminophen ask a doctor or pharmacist.
- for pain for more than 10 days unless directed by a doctor
- for more than 3 days for fever unless directed by a doctor
- If you ever have had an allergic reaction to any other pain reliever/fever reducers
- right before or after heart surgery
- If you are taking prescription drugs for gout, diabetes or arthritis.
Ask a doctor or pharmacist before use if you are
- taking the blood thinning drug warfarin
- under a doctor's care for any serious condition
- taking any other drug
When using this product
- Take with food or milk if stomach upset occurs
Stop use and ask a doctor if
- you experience any of the following signs of stomach bleeding:
- feel faint
- vomit blood
- have bloody or black stools
- have stomach pain that does not get better
- symptoms do not improve
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- ringing in the ears or loss of hearing occurs
- redness or swelling is present in the painful area
- any new symptoms appear
If pregnant or breast feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- Do not use more than directed
Adults and children 12 years and older: Take 2 tablets with water every 5 hours as needed. Do not take more than 8 tablets in a 24 hours.
Children under 12 years: Do not give to children under 12 years of age.
- Each dose contains 38mg. of magnesium
- Read all product information before using
- store at room temperature 59-86 degrees F (15-30 degrees C)
- avoid excessive heat and humidity
- tamper evident sealed packets
- do not use any opened or torn packets
Inactive Ingredients: maltodextrin, microcrystalline cellulose, polyethylene glycol, povidone, sodium starch glycolate, starch, stearic acid.